# SDR DALA2025040802698

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,404 hours, 34,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND DOOR JAMB PAN OF AFT CARGO COMPARMENT BTW L=25R/28R. SUMMARY OF NRC 00305: CORROSION LEVEL 2. DOOR JAMB PAN OF AFT CARGO COMPARMENT BTW L=25R/28R WAS REPLACED AND INSTALLED PER B717 SRM 53-20-15-2R-7 REPAIR 7. (LP #0896016)
